首页 >> 期刊主编 >> 英文期刊 >> 文章内容

IJB,2016,Vol,9,No,1

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:0
IJB2016Vol9No1,1——16
Online Ready(17——43)
=====================================================

(1) Survival analysis of a stochastic single-species population model with jumps in a polluted environment
International Journal of Biomathematics Vol. 09, No. 01, 1650011 (2016)
 

Mathematical model of thermal effects of blinking in human eye

 
International Journal of Biomathematics Vol. 09, No. 01, 1650006 (2016)
 

Interplay between strong Allee effect, harvesting and hydra effect of a single population discrete-time system

 
 
No. 01, 1650004 (2016)
 
 
MHD peristaltic flow in an inclined channel with heat and mass transfer
International Journal of Biomathematics Vol. 09, No. 01, 1650010 (2016)
 
 
An ecological model with the p-Laplacian and diffusion
International Journal of Biomathematics Vol. 09, No. 01, 1650008 (2016)
 
 
Metallic nanoparticles analysis for the blood flow in tapered stenosed arteries: Application in nanomedicines
International Journal of Biomathematics Vol. 09, No. 01, 1650002 (2016)
 
 
Prey–predator model for optimal harvesting with functional response incorporating prey refuge
International Journal of Biomathematics Vol. 09, No. 01, 1650014 (2016)
 
 
Peristaltic flow of Williamson fluid in a convected walls channel with Soret and Dufour effects
International Journal of Biomathematics Vol. 09, No. 01, 1650012 (2016)
 
 
Dynamic analysis of an SEIRS model with nonlinear infectivity on complex networks
International Journal of Biomathematics Vol. 09, No. 01, 1650009 (2016)
 
 
Exponential stability of memristor-based synchronous switching neural networks with time delays
International Journal of Biomathematics Vol. 09, No. 01, 1650016 (2016)
 
 
The effect of vaccination to dendritic cell and immune cell interaction in HIV disease progression
International Journal of Biomathematics Vol. 09, No. 01, 1650005 (2016)
 
 
Modeling and simulation of the spread of H1N1 flu with periodic vaccination
International Journal of Biomathematics Vol. 09, No. 01, 1650003 (2016)
 
 
A multigroup model for cholera dynamics and control
International Journal of Biomathematics Vol. 09, No. 01, 1650001 (2016)
 
 
Stability and Hopf bifurcation for a logistic SIR model with a stage — Structure
International Journal of Biomathematics Vol. 09, No. 01, 1650013 (2016)
 
 
The asymptotic stability for an SIQS epidemic model with diffusion
International Journal of Biomathematics Vol. 09, No. 01, 1650015 (2016)
 
 
Stability analysis for delayed viral infection model with multitarget cells and general incidence rate
International Journal of Biomathematics Vol. 09, No. 01, 1650007 (2016)
 

Online Ready

 
Long-time behavior of a stochastic predator–prey model with modified Leslie–Gower and Holling-type II schemes
 
 
Parameter identification for volumetric heat capacity and thermal conductivity in a quasi-linear thermodynamic system of sea ice
 
 
Harmful algal blooms in fresh and marine water systems: The role of toxin producing phytoplankton
 
 
Global synchronization of discrete-time coupled neural networks with Markovian switching and impulses
 
 
Inferring gene regulatory networks by PCA-CMI using Hill climbing algorithm based on MIT score and SORDER method
 
 
Dynamical analysis of a class of hepatitis C virus infection models with application of optimal control
 
 
An application of intuitionistic fuzzy sets in medicine
 
 
An exponential collocation method for the solutions of the HIV infection model of CD4+T cells
 
 
Investigating biological population model using exp-function method
 
 
Permanence and almost periodic solution of a predator–prey discrete system with Holling IV functional response
 
 
Optimal harvest of an interval model of carbon sink fisheries with multi-trophic levels
 
 
Existence and exponential stability of almost periodic positive solution for host-macroparasite difference model
 
 
Electrogravitational stability of streaming compound jets
 
 
Peristaltic transport of hydromagnetic Jeffrey fluid with temperature-dependent viscosity and thermal conductivity
 
 
A model of inter-cohort cannibalism and paedomorphosis in Arizona Tiger Salamanders, Ambystoma tigrinum nebulosum
 
 
A collocation method for numerical solutions of fractional-order logistic population model
 
 
Global dynamics of a heroin epidemic model with age structure and nonlinear incidence
 
 
A mathematical analysis of MHD blood flow of Eyring–Powell fluid through a constricted artery
 
 
Gravity flow of pulsatile blood through a porous medium under periodic body acceleration and magnetic field in an inclined tube
 
 
The effect of heat transfer on the nonlinear peristaltic transport of a Jeffrey fluid through a finite vertical porous channel
 
 
Comparison of particle swarm and bacterial foraging optimization algorithms for therapy planning in HIV/AIDS patients
 
 
Solving the maximal matching problem with DNA molecules in Adleman–Lipton model
 
 
Transport of Cu–H2O nanofluid through a channel with wavy walls under velocity slip and connective boundary conditions
 
 
Stability analysis of a discrete biological model
 
 
Effective kernel FCM: Finding appropriate structure in cancer database
 
 
Medical image denoising using simple form of MMSE estimation in Poisson–Gaussian noise model
 
 
Evolutionary algorithm based on dynamical structure of membrane systems in uncertain environments
 

=======================================